Toggle Main Menu Toggle Search

Open Access padlockePrints

Cyclical Variation in Type 1 Childhood Diabetes

Lookup NU author(s): Dr Richard McNally, Dr Simon Court, Dr Peter James, Raymond Pollock, Karen Blakey, Dr Timothy Cheetham

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): McNally RJQ, Court S, James PW, Pollock R, Blakey K, Begon M, Cheetham TD

Publication type: Letter

Publication status: Published

Journal: Epidemiology

Year: 2010

Volume: 21

Issue: 6

Pages: 914-915

Print publication date: 01/11/2010

ISSN (print): 1044-3983

ISSN (electronic): 1531-5487

URL: http://dx.doi.org/10.1097/EDE.0b013e3181f38f3f1097

DOI: 10.1097/EDE.0b013e3181f38f3f


Actions

Find at Newcastle University icon    Link to this publication


Share